# SDR AALA201610189010

- Difficulty date: September 21, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DELAMINATION ON PASSENGER CABIN FLOOR PANEL 251DF.  REPLACED FLOOR PANEL PER SRM 53-02-00 AND IRM 9701 REV G.
